Advertisement

The rates of convergence in the central limit theorem in Banach spaces

  • V. Paulauskas
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 828)

Keywords

Hilbert Space Banach Space Central Limit Theorem Independent Random Variable Covariance Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    V. Bernotas "On closeness of distributions of two sums of independent random variables with values in some Banach spaces". Liet.matem.rink. 18, 4 (1978), p. 5–12 (in Russian) English translation in "Transaction of Lithuanian Math.Soc."MathSciNetzbMATHGoogle Scholar
  2. [2]
    V. Bernotas "An estimate of closeness of two distributions of normed sums of random variables with values in some Banach spaces". Liet.matem.rink. 19, 3 (1979), p. 194–196 (In Russian)Google Scholar
  3. [3]
    V. Bernotas, V. Paulauskaus "Non-uniform estimate in the Central Limit Theorem in some Banach spaces". Liet.matem.rink. 19, 2 (1979) p. 25–45 (in Russian)Google Scholar
  4. [4]
    Yu.V.Borovskih, A.Račkauskas "Asymptotics of distributions in the Banach spaces". Liet.matem.rink. 19, 4 (1979), (in Russian)Google Scholar
  5. [5]
    R.N. Bhattacharya, R. Rao "Normal approximation and asymptotic expansions, John Willey and Sons, N.Y. 1976zbMATHGoogle Scholar
  6. [6]
    P.L. Butzer, L. Hahn "General Theorems on Ratse of Convergence of Distribution of Random variables I, II. Jour. of Multivariate Anal. 8, 2 (1978) 181–220.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    A.Cartan, Differential calculus, Moscov 1971 (Russian translation)Google Scholar
  8. [8]
    V.J. Čebotarev "On the estimates of the rate of convergence in the central limit theorem in lp" Dokl.Akad.Nauk SSSR, 247, 2 (1979), 301–303 (in Russian)MathSciNetGoogle Scholar
  9. [9]
    E. Gine "Bounds for the speed of convergence in the central limit theorem in C(S). Z.Wahrscheinlichkeits. Verw.Geb. 36 (1976) 317–331MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    N.P. Kandelaki "On a limit theorem in Hilbert space, Trans.of Computer Center of AN.GSSR; 5, 1 (1965)46–55 (in Russian)Google Scholar
  11. [11]
    J. Kuelbs, T. Kurtz "Berry — Eseen estimates in Hilbert space and on application to the law of the iterated logarithm", Ann.Probab. 2, 3(1974) 387–407MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    S.V.Nagajev, V.J.Čebotarev, "Estimates of the rate of convergence in the central limit theorem in l2 in the case of independent coordinates, Abstracts of communications, second Vilnius conf. on probab. and math.stat., 1977, 68–69 (in Russian)Google Scholar
  13. [13]
    S.V.Nagajev, V.J.Čebotarev "On the rate of convergence in the central limit theorem for l2-valued random variables", in book "Mathematical analysis and related problems of mathematics" Novosibirsk, "Nayka", 1978, p.153–182Google Scholar
  14. [14]
    V. Paulauskas "On the closeness of distributions of sums of independent random variables with values in Hilbert space". Liet.matem.rink., 15, 3 (1975) 177–200, (in Russian)MathSciNetzbMATHGoogle Scholar
  15. [15]
    V. Paulauskas "On convergence of some functionals of sums of independence random variables in a Banach space", Liet. matem.rink. 16, 3 (1976) 103–121 (in Russian)MathSciNetzbMATHGoogle Scholar
  16. [16]
    V. Paulauskas "On the rate of convergence in the central limit theorem in some Banach spaces", Teor.verojat.i primen. 21, 4 (1976) 775–791 (in Russian)MathSciNetGoogle Scholar
  17. [17]
    V.Paulauskas "Non-uniform estimate in the central limit theorem in a separable Hilbert space", Proc.of the Third Japan-USSR Symp. on Probab.,Lecture Notes in Math. 550 (1976), 475–499.Google Scholar
  18. [18]
    V. Paulauskas, "The estimate of the rate of convergence in the central limit theorem in C(S)". Liet.matem.rink., 16, 4 (1976) 168–201 (in Russian)MathSciNetzbMATHGoogle Scholar
  19. [19]
    V. Paulauskas, letter to editors, Teor.verojat.i primen. 23, 2 (1978) p. 477 (in Russian)MathSciNetGoogle Scholar
  20. [20]
    V.Paulauskas "Limit theorems for sums of independent random variables in Banach spaces", Doct.thesis, Vilnius, 1978 (in Russian)Google Scholar
  21. [21]
    V.Paulauskas "The rates of convergence to stable laws and the law of the iterated logarithm in Hilbert space, Univ. of Goteborg, Depart. of Math. Nr.5 (1977)Google Scholar
  22. [22]
    V.Paulauskas "The estimate of the rate of convergence in the central limit theorem in spaces Ip", submitted to Liet.matem.rink.Google Scholar
  23. [23]
    V.Paulauskas, A.Rackauskas "Infinitely divirsible and stable laws in separable Banach spaces II", to appear in Liet.matem.rink.Google Scholar
  24. [24]
    V.V. Sazonov, On ω2 criterion, Sankhya, ser. A, 30, 2 (1968) 205–210.MathSciNetzbMATHGoogle Scholar
  25. [25]
    V.V. Sazonov "An improvement of one estimate of rate of convergence" Teor.verojat.i primen. 14, 4 (1969) 667–678 (in Russian).MathSciNetzbMATHGoogle Scholar
  26. [26]
    N.N. Vakhanija, N.P. Kandelaki, "On estimate of the rate of convergence in the central limit theorem in Hilbert space" Transactions of Computer Center of AN. GSSR, 9, 1 (1969) 150–160.MathSciNetGoogle Scholar
  27. [27]
    V.M. Zolotarev "Ideal metrics in the problem of approximation of distributions of sums of independent random variables", Teor.verojat.i primen. 22, 3 (1979) 449–465.MathSciNetzbMATHGoogle Scholar
  28. [28]
    V.M. Zolotarev, Metric distances in the spaces of random variables and their distributions, Matem.sbornik, 101 (143), 3, (1976) 104–141.MathSciNetGoogle Scholar
  29. [29]
    V.M. Zolotarev, Approximation of the distribution of sums of independent random variables with values in infinite-dimensional spaces, Teor.verojat.i primen. 21, 4 (1976) 741–757.MathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • V. Paulauskas
    • 1
  1. 1.Department of MathematicsVilnius V. Kapsukas UniversityVilniusRussia

Personalised recommendations